Why do I have discomfort sleeping on either side?

I have been having problems sleeping for several months where I will wake up 2 to 3 hours before I need to and had problem going back to sleep. Then I had chest discomfort for 2 weeks or so and was tested for heart attack. They said ekg, etc was normal.

I believe some of problem is acid reflux as Tums and Pepto help. I also feel bloated at times and can't sleep on either side due to discomfort. I will also gotten shaky a couple of times like I'm really cold.

Any ideas?

Last edited by

3 Replies

  • Ask your GP for a test for stomach bacteria called H.pylori.

    Have you discussed these problems with your CLL doctor? You should inform him as soon as possible.


  • I'm glad you ruled out cardiac issues. That was my first thought when I started reading. Chris is absolutely right about involving your GP and your hematologist. And getting checked for H.

    pylori. If Tums or Pepto Bismo help, then a prescription for acid reflux might make a difference. I take a prescription and Gavascon, which is over the counter, at night, which helps me. Be sure to discuss that with your doctors, as some medications should not be taken with Gavascon and other over the counter meds for stomach acid. If you feel bloated gas could be a contributing problem. Some foods and medications can cause it and it can make you feel quite miserable. You might want to ask about a referral to a gastroenterologist to discuss either of these possibilities and to rule out anything more serious. A colonoscopy might be in order. I hope you find a simple answer that provides relief!


  • Trouble sleeping on the either side can be a sign of liver and spleen enlargement from the CLL.

You may also like...